Menu
Your Cart

Benylin Mucus Cough & Cold All In One Relief – 16 Tablets

Benylin Mucus Cough & Cold All In One Relief – 16 Tablets
Benylin Mucus Cough & Cold All In One Relief – 16 Tablets
£3.49
GPhC Regulated
Pharmacy
Free Delivery
Over £40
Discreet Delivery
Always

What are Benylin Mucus Cough & Cold All In One Relief Tablets?

These tablets are used for the relief of symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

This medicine contains:

  • Paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when you have a fever
  • Guaifenesin which is an expectorant to help loosen phlegm
  • Phenylephrine which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily

How to use Benylin Mucus Cough & Cold All In One Relief Tablets

Swallow the tablets whole with water. Do not chew. Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required.

Do not take more than 8 tablets (4 doses) in any 24 hour period.

What does Benylin Mucus Cough & Cold All In One Relief Tablets contain

Each white, capsule-shaped tablet contains the active ingredients: paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg.

Shipping Costs

Free UK Delivery on all orders over £40 - Delivery within 2-5 working days

Standard UK Delivery - £2.89 - Delivery within 2-5 working days